# SDR DXTA200601571

- Difficulty date: August 21, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600335
- Aircraft time: 10,052 hours, 8,090 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Unknown
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, LEFT SIDE AIRSPEED LAG BEHIND RIGHT AIRSPEED, SUBSEQUENT "INASP" IN YELLOW ILLUMINATED, ABORTED TAKEOFF.  COULD NOT DUPLICATE DISCREPANCY.  SUSPECT WATER WAS IN PITOT LINES.  NO WATER WAS DETECTED.  RAN AIRSPEED UP AND DOWN RAPIDLY WITH NO SPLIT IN INDICATION.  SYSTEM OPS CHECKS GOOD.  REFERENCE CESSNA 560 MAINTENANCE MANUAL 34-11-10.
